San Mateo, CA
A 45-year-old male asked:
Ast/alt normal 2 weeks ago. 4 grams tylenol (acetaminophen)/day for pain from abscess i&d. new test elevated levels ast - 50: alt 163. tylenol (acetaminophen) cause? acute only?
1 doctor answer • 2 doctors weighed in
Internal Medicine - Nephrology & Dialysis 50 years experience
Tylenol (acetaminophen): The recommended daily dose of tylenol (acetaminophen) is no more than 3 grams. I would stop the tylenol (acetaminophen) and recheck the liver tests. It could be tylenol (acetaminophen) liver toxicity.
Created for people with ongoing healthcare needs but benefits everyone.
2.4k viewsReviewed >2 years ago
Last updated Aug 21, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.